MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Hurricane RX; catheter, biliary, diagnostic

BOSTON SCIENTIFIC CORPORATION Hurricane RX; catheter, biliary, diagnostic
Model Number M00545920
Medical Device Problem Codes Inflation Problem (1310); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a hurricane rx dilatation balloon was attempted to be used in the bile duct during a cholangioscopy procedure to treat strictures performed on (b)(6) 2026.During procedure, the balloon would not inflate because it appeared to have a cut.The procedure was completed with another of the same device.No further information has been obtained despite good faith efforts.There were no patient complications reported as a result of this event.The patient condition following procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a04 captures the reportable event of balloon damaged (cut).

Brand Name
Hurricane RX
Common Device Name
catheter, biliary, diagnostic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Cork Limited
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50756655
Report Number3005099803-2026-03755
Device Sequence Number13149307
Product Code FGE
UDI-Device Identifier08714729283836
UDI-Public(01)08714729283836(17)280315(10)38844071
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K130484
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00545920
Device Catalogue NumberM00545920
Device Lot Number0038844071
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/14/2026
Date Device Manufactured03/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown